Alert archive / Kansas / Winter Storm Watches in 2016

Winter Storm Watch 1, NWS Dodge City, KS

January 30, 201610 counties in Kansas

NWS Dodge City, KS issued this winter storm watch at Jan 30, 2016, 3:03 PM CST for 10 counties in Kansas. It took effect at Feb 1, 2016, 6:00 AM CST. It was in force for .

The area

The counties it named.

The facts

Issued
Jan 30, 2016, 3:03 PM CST (21:03 UTC)
In effect from
Feb 1, 2016, 6:00 AM CST
Expired
Jan 31, 2016, 2:45 PM CST
In force
Issued by
NWS Dodge City, KS

Counties Ellis County, KS, Finney County, KS, Hamilton County, KS, Hodgeman County, KS, Kearny County, KS, Lane County, KS, Ness County, KS, Rush County, KS, Scott County, KS, Trego County, KS

The radar

The Dodge City radar (KDDC), 78 km from the middle of the area, began a volume at 21:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.1 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2065 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

820 
WWUS43 KDDC 302103
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
303 PM CST SAT JAN 30 2016

KSZ030-031-043>046-061-062-310515-
/O.NEW.KDDC.WS.A.0001.160201T0000Z-160202T1200Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD
303 PM CST SAT JAN 30 2016 /203 PM MST SAT JAN 30 2016/

...WINTER STORM WATCH IN EFFECT FROM SUNDAY EVENING THROUGH LATE
MONDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM SUNDAY EVENING THROUGH LATE
MONDAY NIGHT. 

* TIMING...SUNDAY NIGHT THROUGH TUESDAY MORNING

* MAIN IMPACT...SNOW ACCUMULATIONS UP TO 6 INCHES WITH LOCALLY
  HIGHER AMOUNTS POSSIBLE. 

* OTHER IMPACTS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS OVER 30
  MPH AT TIMES. THIS WILL CAUSE BLOWING AND DRIFTING OF SNOW AS
  WELL AS LOWERED VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
3 follow-up statements
892 
WWUS43 KDDC 302113
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
313 PM CST SAT JAN 30 2016

KSZ030-031-043>046-061-062-311000-
/O.CON.KDDC.WS.A.0001.160201T0000Z-160202T1200Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD
313 PM CST SAT JAN 30 2016 /213 PM MST SAT JAN 30 2016/

...WINTER STORM WATCH REMAINS IN EFFECT FROM SUNDAY EVENING
THROUGH LATE MONDAY NIGHT...

* TIMING...SUNDAY NIGHT THROUGH TUESDAY MORNING

* MAIN IMPACT...SNOW ACCUMULATIONS UP TO 6 INCHES WITH LOCALLY 
  HIGHER AMOUNTS POSSIBLE. 

* OTHER IMPACTS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS OVER 
  30 MPH AT TIMES. THIS WILL CAUSE BLOWING AND DRIFTING OF SNOW 
  AS WELL AS LOWERED VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$
536 
WWUS43 KDDC 310850
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
250 AM CST SUN JAN 31 2016

KSZ063-064-312100-
/O.EXB.KDDC.WS.A.0001.160201T1200Z-160202T1800Z/
FINNEY-HODGEMAN-
INCLUDING THE CITIES OF...GARDEN CITY...KALVESTA...JETMORE...
HANSTON
250 AM CST SUN JAN 31 2016

...WINTER STORM WATCH IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER
STORM WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY MORNING. 

* TIMING...MONDAY MORNING THROUGH TUESDAY MORNING

* MAIN IMPACT...SNOW ACCUMULATIONS OF 5 TO 8 INCHES POSSIBLE.

* OTHER IMPACTS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS OVER 
  30 MPH AT TIMES. THIS WILL CAUSE BLOWING AND DRIFTING OF SNOW 
  AS WELL AS LOWERED VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

KSZ030-031-043>046-061-062-312100-
/O.EXT.KDDC.WS.A.0001.160201T1200Z-160202T1800Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER...SYRACUSE...LAKIN...DEERFIELD
250 AM CST SUN JAN 31 2016 /150 AM MST SUN JAN 31 2016/

...WINTER STORM WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
TUESDAY MORNING...

* TIMING...MONDAY MORNING THROUGH TUESDAY MORNING

* MAIN IMPACT...SNOW ACCUMULATIONS OF 5 TO 8 INCHES WITH LOCALLY
  HIGHER AMOUNTS POSSIBLE.

* OTHER IMPACTS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS OVER 
  30 MPH AT TIMES. THIS WILL CAUSE BLOWING AND DRIFTING OF SNOW 
  AS WELL AS LOWERED VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT
SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL.
CONTINUE TO MONITOR THE LATEST FORECASTS.

&&

$$

BURGERT
063 
WWUS43 KDDC 312045
WSWDDC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE DODGE CITY KS
245 PM CST SUN JAN 31 2016

KSZ030-031-043>046-010445-
/O.UPG.KDDC.WS.A.0001.160201T1200Z-160202T1800Z/
/O.NEW.KDDC.WS.W.0001.160201T1200Z-160202T1800Z/
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-
INCLUDING THE CITIES OF...WAKEENEY...CEDAR BLUFF RESERVOIR...
HAYS...ELLIS...SCOTT CITY...DIGHTON...NESS CITY...LA CROSSE...
RUSH CENTER
245 PM CST SUN JAN 31 2016

...WINTER STORM WARNING IN EFFECT FROM 6 AM MONDAY TO NOON CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER
STORM WARNING FOR HEAVY SNOW...WHICH IS IN EFFECT FROM 6 AM
MONDAY TO NOON CST TUESDAY. THE WINTER STORM WATCH IS NO LONGER IN
EFFECT.

* TIMING...MONDAY MORNING THROUGH TUESDAY MORNING

* MAIN IMPACT...SNOW ACCUMULATIONS OF 5 TO 10 INCHES WITH LOCALLY
  HIGHER AMOUNTS POSSIBLE.

* OTHER IMPACTS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS OVER 
  30 MPH AT TIMES. THIS WILL CAUSE BLOWING AND DRIFTING OF SNOW 
  AS WELL AS LOWERED VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER
CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW
ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN
EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

&&

$$

KSZ061>064-010445-
/O.UPG.KDDC.WS.A.0001.160201T1200Z-160202T1800Z/
/O.NEW.KDDC.WW.Y.0003.160201T1200Z-160202T1800Z/
HAMILTON-KEARNY-FINNEY-HODGEMAN-
INCLUDING THE CITIES OF...SYRACUSE...LAKIN...DEERFIELD...
GARDEN CITY...KALVESTA...JETMORE...HANSTON
245 PM CST SUN JAN 31 2016 /145 PM MST SUN JAN 31 2016/

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/
MONDAY TO NOON CST /11 AM MST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SLEET AND SNOW...WHICH IS IN EFFECT FROM 6
AM CST /5 AM MST/ MONDAY TO NOON CST /11 AM MST/ TUESDAY. THE
WINTER STORM WATCH IS NO LONGER IN EFFECT.

* TIMING...MONDAY MORNING THROUGH TUESDAY MORNING

* MAIN IMPACT...SNOW ACCUMULATIONS FROM 2 TO 6 INCHES.

* OTHER IMPACTS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS OVER 
  30 MPH AT TIMES. THIS WILL CAUSE BLOWING AND DRIFTING OF SNOW 
  AS WELL AS LOWERED VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW
AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

&&

$$

KSZ074>077-010445-
/O.NEW.KDDC.WW.Y.0003.160201T1200Z-160202T1800Z/
STANTON-GRANT-HASKELL-GRAY-
INCLUDING THE CITIES OF...JOHNSON CITY...ULYSSES...SUBLETTE...
SATANTA...CIMARRON...MONTEZUMA
245 PM CST SUN JAN 31 2016

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/
MONDAY TO NOON CST /11 AM MST/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A WINTER
WEATHER ADVISORY FOR SLEET AND SNOW...WHICH IS IN EFFECT FROM 6
AM CST /5 AM MST/ MONDAY TO NOON CST /11 AM MST/ TUESDAY. 

* TIMING...MONDAY MORNING THROUGH TUESDAY MORNING

* MAIN IMPACT...SNOW ACCUMULATIONS FROM 2 TO 6 INCHES.

* OTHER IMPACTS...NORTHERLY WINDS 20 TO 30 MPH WITH GUSTS OVER 
  30 MPH AT TIMES. THIS WILL CAUSE BLOWING AND DRIFTING OF SNOW 
  AS WELL AS LOWERED VISIBILITY AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

A WINTER WEATHER ADVISORY FOR BLOWING SNOW MEANS THAT
VISIBILITIES WILL BE LIMITED DUE TO STRONG WINDS BLOWING SNOW
AROUND. USE CAUTION WHEN TRAVELING...ESPECIALLY IN OPEN AREAS.

&&

$$

What forecasters said that day

The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this winter storm watch went out at Jan 30, 2:52 PM CST, 11 minutes earlier.

Area forecast discussion, Jan 30, 2:52 PM CST, 11 minutes before
AREA FORECAST DISCUSSION
National Weather Service Dodge City KS
252 PM CST SAT JAN 30 2016

...Updated long term section...

.SHORT TERM...(THIS EVENING THROUGH Sunday)
ISSUED AT 215 PM CST SAT JAN 30 2016

An upper level shortwave moving out of the Rockies and into the
Plains will help push a cold front at the surface across western
Kansas tonight. Winds will generally be from the south southwest
ahead of this front shifting to more of a northerly direction
behind this front. Skies will generally be mostly cloudy
overnight, however, a few breaks will also be observed. A slight
chance of rain or snow will be possible across northern Kansas
overnight but accumulations will be little to none. High pressure
builds into the area tomorrow with decreasing cloudiness through
afternoon. However, cloudiness is expected to increase towards
evening as mid to upper level moisture increases ahead of the next
system. As for temperatures, lows tonight look to range from
around 30 degrees across west central Kansas to upper 30s across
south central Kansas. Highs tomorrow are expected to range from
the mid 40s across northwest Kansas to lower 50s across south
central Kansas.

.LONG TERM...(Sunday NIGHT THROUGH Saturday)
ISSUED AT 252 PM CST SAT JAN 30 2016

A strong storm system is expected to move into the Western United
States Sunday, into the Central Rockies Monday, then through the
Central Plains Tuesday. Moisture and lift will increase as this
system approaches with mostly cloudy skies expected through at
least Tuesday. Towards the surface, easterly winds are expected
through Monday as an area of low pressure intensifies south of
Kansas. Winds then shift to more of a northerly direction Tuesday
as this low shifts eastward through Oklahoma. An area of mid level
frontogenesis is expected to form somewhere across Kansas Sunday
night through Tuesday morning increasing precipitation chances
across the area. Precipitation is expected to change over to all
snow after midnight Monday morning with the exception of south
central Kansas where rain, sleet, snow, or a mix is expected to
fall. Precipitation then transitions back to rain or a wintry mix
Monday afternoon as temperatures rise above freezing. The only
exception to this looks to be across west central Kansas where
precipitation looks to remain all snow. Precipitation changes back
to all snow Monday night as cold air advection increases across
western Kansas. Snow showers then taper off Tuesday afternoon as
the system ejects northeastward towards Iowa. Exact track of this
system and consequently snow totals are still uncertain at this
time. However, it is looking more favorable for this system to
impact northern Kansas the most with snow totals over 6 inches
expected across northern and west central Kansas as well as along
the I-70 corridor and north central Kansas. In addition, winds
will be troublesome Monday night into Tuesday with gusts over 30
mph at times. This will create hazardous conditions with blowing
and drifting of snow and lowered visibility Monday night into
Tuesday. A drier weather patter is expected Tuesday night through
the remainder of the extended forecast as an upper level ridge
builds across the Western Untied States and a dome of high
pressure being the dominate feature across the Plains at the
surface.

As for temperatures, Lows Sunday night look to dip into the 20s
with highs Monday ranging from the lower 30s across west central
Kansas to mid 40s across south central Kansas. Lows Monday night
are expected to range from around 20 degrees across west central
Kansas to lower 30s across south central Kansas. Much colder
temperatures are expected Tuesday and Wednesday with highs only
reaching into the upper 20s and lower 30s with lows in the teens.
In face, a few places Wednesday morning could bottom out in the
single digits. A gradual warming trend can then be expected the
last half of the work week with highs reaching into the upper 30s
to mid 40s by Friday with lows gradually reaching back into the
lower 20s.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z Sunday AFTERNOON)
ISSUED AT 1114 AM CST SAT JAN 30 2016

VFR conditions will prevail this afternoon into the overnight
period with scattered to broken high clouds. Winds will generally
be from the south through this evening shifting to more of a
northerly direction sometime after midnight when a cold front
slides through the area.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  33  49  27  40 /  10  10  40  60
GCK  32  48  26  38 /  10  10  50  70
EHA  32  47  27  38 /  10  10  50  60
LBL  34  49  28  41 /  10  10  50  60
HYS  32  48  27  38 /  20  10  60  80
P28  37  52  30  46 /  10  10  30  50

&&

.DDC Watches/Warnings/Advisories...
Winter Storm Watch from Sunday evening through late Monday night
for KSZ030-031-043>046-061-062.

&&

SHORT TERM...Hovorka_42
LONG TERM...Hovorka_42
AVIATION...Hovorka_42
Hazardous weather outlook, Jan 30, 3:41 AM CST, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
341 AM CST SAT JAN 30 2016

KSZ030-031-043>046-061>066-074>081-084>090-310945-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
341 AM CST SAT JAN 30 2016 /241 AM MST SAT JAN 30 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

WEATHER HAZARDS EXPECTED...

  LIMITED NON THUNDERSTORM WIND RISK.
  ELEVATED FIRE WEATHER RISK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

DISCUSSION...
STRONG WINDS AND SIGNIFICANT SNOWFALL ARE POSSIBLE ACROSS
PORTIONS OF WESTERN KANSAS FROM LATE SUNDAY NIGHT THROUGH EARLY
TUESDAY AS AN UPPER LEVEL STORM SYSTEM MOVES INTO THE CENTRAL
PLAINS. IT IS STILL TOO EARLY TO TELL WHERE THE HEAVIEST SNOWFALL
WILL OCCUR...HOWEVER ACCUMULATIONS IN EXCESS OF 6 INCHES WILL BE
POSSIBLE WHEREVER THE STEADIER AND HEAVIER SNOW BAND DEVELOPS.
VISIBILITIES WILL BE REDUCED EARLY NEXT WEEK ALSO DUE TO BLOWING
AND DRIFTING SNOW.

HAZARDS WEATHER RISK...

  SUNDAY...
  LIMITED NON THUNDERSTORM WIND RISK.
  LIMITED SNOW RISK.

  MONDAY...
  LIMITED EXCESSIVE COLD RISK.
  ELEVATED NON THUNDERSTORM WIND RISK.
  EXTREME SNOW RISK.

  TUESDAY...
  ELEVATED EXCESSIVE COLD RISK.
  ELEVATED NON THUNDERSTORM WIND RISK.
  LIMITED SNOW RISK.

  WEDNESDAY...
  ELEVATED EXCESSIVE COLD RISK.

  THURSDAY...
  ELEVATED EXCESSIVE COLD RISK.

  FRIDAY...
  LIMITED EXCESSIVE COLD RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

Nearby

Winter Storm Watches in Kansas, 2016Every winter storm watch in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.